σ-ideals and related Baire systems
Fundamenta Mathematicae, Tome 71 (1971) no. 2, pp. 171-177
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_71_2_171_177,
author = {R. Mauldin},
title = {\ensuremath{\sigma}-ideals and related {Baire} systems},
journal = {Fundamenta Mathematicae},
pages = {171--177},
year = {1971},
volume = {71},
number = {2},
doi = {10.4064/fm-71-2-171-177},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-71-2-171-177/}
}
R. Mauldin. σ-ideals and related Baire systems. Fundamenta Mathematicae, Tome 71 (1971) no. 2, pp. 171-177. doi: 10.4064/fm-71-2-171-177
Cité par Sources :